Advertisement

Covariant Schrödinger Semigroups on Riemannian Manifolds

  • Batu Güneysu

Part of the Operator Theory: Advances and Applications book series (OT, volume 264)

Table of contents

  1. Front Matter
    Pages i-xviii
  2. Batu Güneysu
    Pages 1-19
  3. Batu Güneysu
    Pages 21-26
  4. Batu Güneysu
    Pages 85-100
  5. Batu Güneysu
    Pages 119-125
  6. Batu Güneysu
    Pages 167-195
  7. Back Matter
    Pages 197-239

About this book

Introduction

This monograph discusses covariant Schrödinger operators and their heat semigroups on noncompact Riemannian manifolds and aims to fill a gap in the literature, given the fact that the existing literature on Schrödinger operators has mainly focused on scalar Schrödinger operators on Euclidean spaces so far. In particular, the book studies operators that act on sections of vector bundles. In addition, these operators are allowed to have unbounded potential terms, possibly with strong local singularities. 

The results presented here provide the first systematic study of such operators that is sufficiently general to simultaneously treat the natural operators from quantum mechanics, such as magnetic Schrödinger operators with singular electric potentials, and those from geometry, such as squares of Dirac operators that have smooth but endomorphism-valued and possibly unbounded potentials.

The book is largely self-contained, making it accessible for graduate and postgraduate students alike. Since it also includes unpublished findings and new proofs of recently published results, it will also be interesting for researchers from geometric analysis, stochastic analysis, spectral theory, and mathematical physics.

Keywords

covariant Schrödinger semigroup heat semigroup Schrödinger operators Brownian motion on manifolds spectral theory

Authors and affiliations

  • Batu Güneysu
    • 1
  1. 1.Mathematisches InstitutHumboldt-Universität zu BerlinBerlinGermany

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-68903-6
  • Copyright Information Springer International Publishing AG 2017
  • Publisher Name Birkhäuser, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-68902-9
  • Online ISBN 978-3-319-68903-6
  • Series Print ISSN 0255-0156
  • Series Online ISSN 2296-4878
  • Buy this book on publisher's site